# SDR JJBA202112141007

- Difficulty date: December 11, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500878
- Aircraft time: 37,172 hours, 25,871 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 3633501003
- Part serial: 09170
- Condition: Failed
- Location: Flap System
- Part time: 2,314 hours, 2,092 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLAP FAIL WHEN SELECTING 0-9 PRIOR TO LANDING. REMOVED AND REPLACED FLAP VELOCITY SENSOR LH. OPS CHECK GOOD.
